# SDR AALA202407053047

- Difficulty date: June 21, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737823
- Aircraft serial: 44453
- Aircraft time: 12,896 hours, 4,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127U12
- Condition: Corroded
- Location: Bs 767-787 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL, FROM STA 767 TO STA 787, S25R. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
